# SDR AALA202510093270

- Difficulty date: October 4, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Part number: 141A52204
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED AFT GIRT BAR TIEDOWN AT BS 328, LBL 17.  REPLACED TIEDOWN IAW AARD 51-00-05-1.
